Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Shinji

Veteran Member
  • Posts

    53
  • Joined

  • Last visited

Reputation

0 Neutral

About Shinji

  • Birthday 02/17/1982

Profile Information

  • Gender
    Male
  • Location
    The Netherlands
  1. The products Dan made are ,in my opinion ,very cheap (amount/money). I myself have started with commercial products ,famous brands promising fast and super result. All didn't worked well or even made it worse. It doesn't need to be expensive to prevent acne. Dan's regimen works and isn't expensive ,always worth a try .
  2. Welcome! The regimen don't help with scars ,it only prevents break out. The good news is ,without new break out ,your skin get time to heal and even out the scars. A small advice since your going to start with the regimen. Don't overdo it ,start slowly and see what changes you see. Don't use everything at once ,try to start with the basic (cleanser/moisturizer) ,and then add little BP2.5%. Difference should be noticeable after 4-5 weeks. If you don't get break outs ,you can start find ways to
  3. Which moisturizer you use then? Did you start using it the same time as the BP/regimen? Depending on your skin ,it can take awhile to get used to both products. For me and I think most of the people here ,when the skin starts to get used to the BP and have found the right moisturizer ,it won't feel too dry if moisturizer is applied on.
  4. Try to let the BP dry first ,let your skin absorb it and then apply moisturizer. This is to counter the dryness of BP. When your skin get dry ,it will reproduce oil and so stressing the skin to break out.
  5. I don't think BP improve the skin ,only preventing from breaking out. If BP does work ,you shouldn't get breakouts.
  6. To counter flakiness should be a good moisturizer. Exfoliating is just to get rid of dead skin to help the skin to regenerate faster.
  7. Try to continue the regimen for awhile longer. Keep using the BP2.5% ,the chance that acne comes back is still high. Keep your skin clear of acne ,the skin will regenerate without new acne ,so that it can heal the red marks. Red marks take a long time to dissapear. Try to exfoliate once or twice a week ,it will help your skin to regenerate too. What is your 2nd problem exactly? Having too dry skin during the day?
  8. If your face get too dry in the afternoon ,you could just use some moisturizer again. I found out moisturizing 3 times a day at the beginning of the regimen worked great ,since my skin had to adjust to the BP2.5%.
  9. You wash your face before the work out to avoid bleaching your sports wear right? I found out that nylon fabric shirts don't bleach. All of my bleached shirts are cotton fabric. So if your sports wear are synthetic fabric made then it shouldn't be a problem to change without washing your face. Maybe I should make a topic of this and see other members advice. Also the BP2.5% on your face should have sinked into your skin in the afternoon.
  10. Those dark brown toilet paper are great at absorbing. Cheap and effective ,I use it too but now they don't sell it anymore at our local supermarket....I so cherish the last roll now lol .
  11. I have oily skin and I use Neutrogena Ultra Sheer sunscreen. A cheap moisturizer ,but also gives me a non shiny face.
  12. @Brandy: hmm, interesting. So, you are applying the moisturizer immediately after the bp? I don't wait for 5 to 10 min either. I have oily skin ,but if I wait 5min or more my skin becomes very dry too. So after I used the BP2.5% , I will wait till my face feel dry and put the moisturizer on. It should be around 3 min.
  13. Aren't you doing the regimen 3 times a day when you work out? What's the condition of your acne? If your acne is average ,it's important to have BP on your face ,but with mild acne you could just wash your face with water and use a moisturizer after work out.
  14. It's the same thing I assume ,both are BP so it shouldn't react too much. You have been using Neutrogena BP for 6 week ,so your skin has adapted to the BP quite a bit too.
×